# SDR AC2A113661

- Difficulty date: January 17, 2007
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N427CU
- Make and model: Bell 427
- Aircraft serial: 56047
- Aircraft time: 1,332 hours
- Engine: Pwc PW207D
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bolt
- Part number: NAS660429
- Condition: Sheared
- Location: Stabilizer
- Part time: 1,333 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

END OF BOLT SHEARED OFF WITH NUT.
